I was taking NOVIAL for 5 months last year. I always had acne, but I didn't take them for it.
Suddenly my skin was better than ever, but I never thought it was because of the pill.
I didn't have initial break out. In fact, in less than a month I had not new pimples. I was so happy that I didn't use make up anymore.
But.......... I stopped taking them because I was having migraine with aura. It was HORRIBLE.
Yes, my skin was absolutly clear,... but migraine was the worst thing in my life.
After that, my migraine stopped completely... And acne reappeared gradually
This year, about 5 months ago, my acne was the worst in my life because of STRESS, I was living the worst things in my life....
stress = hormonal desbalance.
So I decided to take a low dose pill called YASMIN, because topic treatments didn't work very well. I have 3 days taking them. Hope this pill doesn't cause migraines
PD: I recently discovered that the acne of my family (mother and sister used to have) is just hormonal. That's why the pill worked very well in just one month. My sister suffered from acne and now she doesn't have because she uses the contraceptive injection. So it is a fact.
So I think, if you acne is not HORMONAL the pill may cause you breakouts and make your skin worse because you don't need it. The only thing you're doing is causing a hormonal desbalance.
I didn't have initial breakouts, not even when I stopped taking them. So be sure what you're doing.
Edited by ixc123, 07 November 2013 - 03:57 PM.